MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-EHXL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure there was difficulty placing the left ventricular (lv) lead.Additional information reported the lead was unable to be placed due to a perforation from the guide catheter.The lv lead and catheter were removed.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11139673
Report Number9612164-2021-00098
Device Sequence Number676961
Product Code DQY
UDI-Device Identifier00643169142862
UDI-Public00643169142862
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number6250V-EHXL
Device Catalogue Number6250V-EHXL
Device Lot Number0009960052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age64 YR